# SDR SWIA200515689

- Difficulty date: October 8, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 5,953 hours, 4,630 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 6225027101
- Part serial: 13NWW
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AUTOPILOT DISCONNECTS IN CRUISE.  REPLACED ELEVATOR SERVO  IAW 22-11-24.  OPERATIONAL CHECK GOOD.
